# SDR CA040914001

- Difficulty date: September 14, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Engine time: 5,253 hours, 6,139 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED AN UNCOMMANDED IN-FLIGHT SHUTDOWN OF THE NR 2 ENGINE, UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  MECHANICS FOUND PLENTY OF CHIPS IN THE OIL COOLER AND AT THE POWER TURBINE.  POWER TURBINE AND LPC 1 IS JAMMED WHILE THE PROPELLER CAN STILL BEING TURNED (WITH A SQUEAKING NOISE) SEEMS THE POWER TURBINE SHAFT IS FRACTURED, MAYBE DUE TO A BLOWN BEARING.  THE OVERHAULED ENGINE WAS INSTALLED ON 11.OCT 2001.
